# SDR DL757100137

- Difficulty date: October 30, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 75,584 hours, 37,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1676 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT FUSELAGE STA 1676.5 BETWEEN S19L AND S20L TAGGED BUT LESS THAN 3 INCHES FROM NEAREST FASTENER IN LAP SPLICE/ACCOMPLISHED ER/A 478209-14 ORIG AT SAA SAT ON N/R CARD144379.
